# SDR 2DYA20151101017

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N881YV
- Make and model: Boeing 767241
- Aircraft serial: 23803
- Aircraft time: 93,610 hours, 34,876 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTICED DURING FLAP RETRACTION, LE SLAT DISAGREE & LE SLAT ASYMMETRICAL STATUS MESSAGE, LE SLAT SHUTDOWN AIR & GROUND DISAGREE, AFTER GEAR RETRACTION.  AUTO BRAKES INOPERATIVE.  CREW MADE DETERMINATION TO RETURN, DUE TO PREVIOUS DIVERT FOR SAME ISSUE.  LANDED SAFELY WITH NO FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED PSEU DRIVE CARD 007.  PERFORMED BITE ON PSEU, NO FAULTS.  VERIFICATION FLIGHT FAILED.  ACFT MX FERRY FOR CORRECTION.  ADJUSTED LE SLAT SENSOR S286 IAW AMM 27-11-00.  LE RVDT M548 ADJUSTED IAW AMM 27-81-02.  REPLACED FSEU IAW AMM 27-51-01.  ADJUSTED SENSOR S268 FOR AIR & GND DISAGREE.  AUTO BRAKES TESTED GOOD IAW AMM & FIM.
